# SDR WX0A072062

- Difficulty date: August 3, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMER LIGHT AT TOP OF OVERHEAD PANEL DOES NOT COME ON WITH EMER LIGHT SWITCH ON.  REPLACED FWD BATTERY OPERATIONS CHECKED GOOD IAW 33-53-00.
